# SDR 96ZZZX4167

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Engine: Pwa PT6A65B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3035228
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AT CLIMB-OUT THE CREW NOTICED THE RT ITT CLIMBING PAST RED LINE.  POWER LEVER WAS PULLED BACK UNTIL ITT WAS RED LINE.  THERE WAS ONLY 1,200 POUNDS OF TORQUE NOTED.  WHEN THE ENGINE HOT SECTION WAS REMOVED, THE CT VANE RING HAD ONE VANE WITH 99 PERCENT OF THE VANE AREA MELTED OR BURNED AWAY.  THE CT BLADES WERE DISCOLORED DUE TO HIGH TEMP.  AT THIS POINT OF THE INVESTIGATION, THE FUEL NOZZLE SET IS THE SUSPECTED CAUSE FOR FOR THE HOT SECTION DAMAGE.
